I would like to know the answer too. Anyone here know what is the answer to your question. I'll do some Googling and get back to you if I find an anything. You should email the people at Medifast as they probably could give you an answer..
Just do the best you can and you'll be fine. There is nothing do or don't do that is going to hurt you right now. This is about survival..
Good luck, it will get way easier in time.
Just the best you can!..
You will have ups and downs. I had to take the injections but doc took me off of them because they were causing blood in my stools! EEK! I am just starting week two so I get to start shakes and full liquids. Pretty excited. here is the trick I found to wanting that "piece of toast" Drink something with good flavor! Add spices to your broths! Last night, I had a creamy cheesey soup and I added.
Powder and green chili juice to give it a little Mexican flare! it was great and made me feel so much better! if you are on protein shakes already- check eggface's blog spot for recipes... they all sound amazing! I am going to try the key lime pie one myself this week. hang in there- you are doing awesome!..
Everything is difficult initially. It gets better gradually, just hang in there and do the best you can. The blood thinner is the most important thing for you to continue. The meds next and last on the list vitamins..
I just did the best I could initially and looked forward to being six weeks out. At six weeks I started feeling normal again..
You'll make it, just take it easy on yourself..
Does everybody have to take the blood thinner shots?..
The first few weeks are the hardest. It does get better, I promise. Hang in there...
Some good comments so listen to the advice given already and just hang in there. I'm almost 4 weeks out and am finally feeling like myself again. You will too! I promise!.
ValNM - nope. I had 2 shots in the hospital and was just sent home with pain meds. Everyone has a diff program...
No blood thinner shots for me past the two in the hospital which left my belly fat roll totally purple. I didn't even know that some programs require them until.
Healing is a process and will get better every day. The key is to focus on your program and do your best. And take lots of naps!..
Thank you to all the comments I still feel so down about it all and often think if I've done the right thing knowing deep down that it is it still doesn't make it Any easier, I continued with the injections today altho I did miss last nights, yes I am on liquids on what they call phase 3 I have found all your comment very incourging and helpful so thanks to all that have took the time to reply..
You just had major.
Its ok to be overwhelmed, exhausted, have buyer's remorse and all that good stuff. The anethestic and pain killers are ridding themselves out of your body. I am a month out of.
And everyday that goes by it does get easier..
I had to do the.
Injections for 2 weeks after.
And yes they do.
Bruising which does subside within time but I would rather have some blue/purple marks than to not take prevention for pulmonary embolism and blood clots that can occur w/ this type of.
I was hesitant to them at first as I never I had to inject myself w/ anything but it does get easier and it's only for a couple of days..
The head games are the hardest part. Anytime you start thinking about Medifast food go out for a walk or drink water. Sometimes when we think we are hungry it's really just thirst especially this early out. It is vital to get in as much fluids as you can as you get easily dehydrated..
I know it's easier said than done but take it easy and develop a regimen/schedule that you can adhere to..